# SDR CHQA201100209

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 24,983 hours, 20,361 cycles
- Engine: Allsn AE3007A
- Engine time: 21,329 hours, 16,473 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, THEY RECEIVED A BLEED 1 LEAK MESSAGE ON THE EICAS.  FOLLOWED THE QUICK REFERENCE HANDBOOK AND APPROXIMATELY ONE MINUTE LATER THE MESSAGE WENT AWAY.  RETURNED TO KIAH AND LANDED WITHOUT INCIDENT.  ON CALL MAINTENANCE SECURED THE VALVE OPEN AND DEFERRED IT.  CMH MAINTENANCE REPLACED THE O-RING AT JOINT 17.  OPERATIONAL CHECKS WERE GOOD AND NO FURTHER DEFECTS WERE NOTED AT THAT TIME.
